CSpace

Browse/Search Results:  1-8 of 8 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Restrictive preconditioners for conjugate gradient methods for symmetric positive definite linear systems 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2006, 卷号: 187, 期号: 2, 页码: 202-226
Authors:  Bai, ZZ;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
linear system  block two-by-two matrix  symmetric positive definite matrix  restrictive preconditioner  conjugate gradient method  
On generalized successive overrelaxation methods for augmented linear systems 期刊论文
NUMERISCHE MATHEMATIK, 2005, 卷号: 102, 期号: 1, 页码: 1-38
Authors:  Bai, ZZ;  Parlett, BN;  Wang, ZQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Stress testing analysis of the effects of Japanese yen's depreciation on Chinese exports 期刊论文
APPLIED ECONOMICS LETTERS, 2003, 卷号: 10, 期号: 3, 页码: 185-190
Authors:  Wang, S;  Wang, ZQ;  Zhang, J
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Ljusternik-Schnirelman theory in partially ordered Hilbert spaces 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2002, 卷号: 354, 期号: 8, 页码: 3207-3227
Authors:  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Ljusternik-Schnirelman theory  order structure  minimax method  sign-changing solutions  
Dirichlet problem of elliptic equations with strong resonances 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2002, 卷号: 27, 期号: 9-10, 页码: 2007-2030
Authors:  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solutions of elliptic boundary value problems without the (PS) type assumption 期刊论文
INDIANA UNIVERSITY MATHEMATICS JOURNAL, 2001, 卷号: 50, 期号: 3, 页码: 1347-1369
Authors:  Liu, ZL;  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
elliptic BVP  positive solution  bifurcation diagram  variational method  descending flow  
Morse theory without (PS) condition at isolated values and strong resonance problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2000, 卷号: 10, 期号: 3, 页码: 223-247
Authors:  Hirano, N;  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Mountain pass theorem in order intervals and multiple solutions for semilinear elliptic Dirichlet problems 期刊论文
JOURNAL D ANALYSE MATHEMATIQUE, 2000, 卷号: 81, 页码: 373-396
Authors:  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30